:: Volume 5, Issue 2 (3-2009) ::
JSRI 2009, 5(2): 171-180 Back to browse issues page
The Rate of Rényi Entropy for Irreducible Markov Chains
Einollah Pasha, Leila Golshani *1, Hossein Yari Gholam
1- , leila_golshani@yahoo.com
Abstract:   (2545 Views)

In this paper, we obtain the Rényi entropy rate for irreducible-aperiodic Markov chains with countable state space, using the theory of countable nonnegative matrices. We also obtain the bound for the rate of Rényi entropy of an irreducible Markov chain. Finally, we show that the bound for the Rényi entropy rate is the Shannon entropy rate.

Keywords: Rényi entropy rate, Shannon entropy rate, Rényi entropy, countable nonnegative matrices
Full-Text [PDF 219 kb]   (465 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/01/20 | Accepted: 2016/01/20 | Published: 2016/01/20

XML   Persian Abstract   Print

Volume 5, Issue 2 (3-2009) Back to browse issues page